Doctors Lounge - Psychiatry AnswersBack to Psychiatry Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/24/2017.
Forum Name: Antidepressants
Question: Can Invega cause frequent nausea?
|mattswife1985 - Sun Aug 23, 2009 11:20 pm||
My husband takes invega daily for his bi polar disorder. He has gained a lot of weight since starting the med. We knew that may happen. However he also is sick to his stomach a lot. He seems to want to eat more but then does not realize he is full until he has had way too much and vomits more often than he should. If he is not vomiting he is usually very close to doing so. Sometimes even if he is trying to control how much he is eating, he may even get nauseous when he hasn't even had much food at all. Could it be the medication? Any certain food that may make it worse?
|Theresa Jones, RN - Mon Sep 28, 2009 5:31 am||
People may have different reactions to medication and although this isn't a typical symptom listed as a side effect or adverse reaction doesn't mean it can't still occur. The benefits of certain medications far outweigh the potential side effects. Over-eating in itself will cause nausea but you would certainly want to discuss the nausea with his physician upon his next evaluation to assure there is no other reason for this to be occuring. You may also want to keep in mind that sipping gingerale will help nausea to subside. I hope this has been somewhat helpful. Best wishes!
Theresa Jones, RN
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.